# SDR UPS804867

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DOORS NOT LATCHED LIGHT CAME ON DURING UPLATCH CHECK, LIGHT WENT OUT AFTER GEAR RECYCLED.  MAINTENANCE PERFORMED UPLATCH CHECK IAW MM 32-31-04, OPS CK NORMAL.  FOUND GEAR HANDLE STICKY AND CLEANED AND LUBED GEAR HANDLE.
